# SDR SWAA2020060374496

- Difficulty date: May 2, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 55,704 hours, 33,002 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER CRACKED AT NR 4 RIB, STAB STA 120.30 AND NR 3 STIFFENER LWR END.  DISPLACED FWD WEB FOR ACCESS AT LT HORIZONTAL STABILIZER.  PERFORMED HFEC INSP AT STIFFENERS NR 3 (NR 4 RIB) FOUND CRACK.  REPAIRED NR 4 RIB STIFFENER NR 3 IAW SRM 55-10-09-2R-4 REPAIR 4 & REINSTALLED FWD WEB IAW SRM 51-40-02-0G-0.
